MAUDE Adverse Event Report: GREATBATCH PLYMOUTH; IMPLANTABLE LEAD

GREATBATCH PLYMOUTH; IMPLANTABLE LEAD
Model Number 4047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted and successfully due to an anomaly unrelated to the performance of the lead.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
Initial mdr report number 2124215-2026-22243 was sent in error.This model is not bsc reporting responsibility.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned and successfully replaced due to an anomaly unrelated to the performance of the lead.No additional adverse patient effects were reported.

Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer (Section G)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24974816
Report Number2124215-2026-22243
Device Sequence Number4954865
Product Code DTB
UDI-Device Identifier00821329900228
UDI-Public(01)00821329900228(11)190201(17)220201
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K925099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2022
Device Model Number4047
Device Catalogue Number4047
Device Lot Number289627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/27/2026
06/30/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date04/27/2026
07/01/2026
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale